# SDR SWAA2015051539712

- Difficulty date: April 26, 2015
- Submitted: May 15, 2015
- Operation: Air carrier
- Aircraft: N378SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26585
- Aircraft time: 67,468 hours, 55,199 cycles
- System (JASC): 5244 · Accessory Compartment Doors
- Part: Access Door
- Part number: 6545830
- Condition: Delaminated
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

KEEL BEAM SWING DOWN ACCESS DOOR DELAMINATED AT BS 660, BL 0.  R & R DOOR IAW AMM & SRM.
